# SDR 96ZZZX3187

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: HTE920018
- Condition: Sticks
- Location: Heat System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS OPEN.  REMOVED AND REPLACED.
